# SDR CALA2025031802923

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A5710U1
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK Z-ANGLE AT STA 992 LBL 30 HAS CORROSION,   REMOVED AND REPLACED Z ANGLE AT STA 992 LBL 30 IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV A.
